Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007 (2007), Article ID 43091, 7 pages
http://dx.doi.org/10.1155/2007/43091
Research Article

On Zeros of Self-Reciprocal Random Algebraic Polynomials

Department of Mathematics, University of Ulster, Jordanstown, Co. Antrim BT37 0QB, UK

Received 21 June 2007; Accepted 31 October 2007

Copyright © 2007 K. Farahmand. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand, “On Zeros of Self-Reciprocal Random Algebraic Polynomials,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 43091, 7 pages, 2007. doi:10.1155/2007/43091